Skip to content
allergy
avatar
TANOLI posted:
hi every one....
plz tell me the solution ov ma problem.

i hv itchy feeling on sides of my penis and on my legs besides the penis and due to too much itching now there are rashes occured and i m too confused...
all the time i do itching and rashes hv been getting more and more in radius of penis.

plz do tell me
Reply


Featuring Experts

Mohiba K Tareen, MD is a board certified dermatologist who has an innovative practice in Roseville, Minnesota. Tareen Dermatology ( www.TareenDermato...More

Helpful Tips

Eczema - Part IExpert
Dear Readers, Of all the skin conditions I see, the most frustrating for both me and my patients has to be eczema. The most common form ... More
Was this Helpful?
23 of 30 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.